# SDR MASA2016061512764

- Difficulty date: June 15, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 30,193 hours, 24,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 21 EMERGENCY LIGHTS INOPERATIVE, REPLACED THE LAMP.
